# SDR NACA20110035

- Difficulty date: March 4, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 65,596 hours, 50,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AND GOUGED LAN PAN AT STA 1016 BL 0 ON BOTTOM OF FLOOR.  CRACKED AND GOUGED LAN PAN AT STA 1016 AT BL 0 ON BOTTOM OF PAN REPAIRED IAW B737 SRM 51-40-2 FIG 1 SHEET 1-4.
